advertisement
Question
Posted by: LABGIRL | 2011/05/30

TREPILINE

Hi
I have been using 2 x 25mg Trepiline for a few months, at night.
It helps me to relax and sleep well. Someone has told me that it can lead to weight gain, which I really don''t want. I have been battling to loose weight.
Is this true and if so, what can the doctor prescribe for me, instead of this? I don''t want to feel groggy in the mornings and I don''t what something that can lead to addiction.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi L

Yes, this antidepressant - and most others - may cause weight gain in SOME.

Your doc can prescribe one of many sedatives - e.g. Stilnox - which should not affect your weight.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/05/31

Hi L

Yes, this antidepressant - and most others - may cause weight gain in SOME.

Your doc can prescribe one of many sedatives - e.g. Stilnox - which should not affect your weight.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement